i had ssome few medical examination after feeling burning and itching sensation in my penis after urinating.. after the medical lab test the doctor placed me on tavanic 500mg. i am a hepatitis b patient with signs of liver problems showing up in my tests, i want the UTI to stop should i go on and take the tavanic 500mg or not since i read it has its effect on the liver so kin of worried.. i told the doctor and he still placed me on that.. please help
Tavanic in an antibiotic used to treat bacterial infections. It can cause yellowing of the skin and eyes, liver damage in few people. A medicine is prescribed by a doctor only if the benefits outweigh the risks. If you are concerned it is advisable to contact your attending doctor and clarify your concerns. He may suggest an alternative medicine if needed. Do keep me posted.
Best luck and regards!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.